Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Hair whitening after pregnancy. What to do ? - Online Doctor Chats

Date : 30-May-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1232 Questions
Doctor:Good morning
Doctor:Please proceed with your query
User:After pregnancy in 2010, my hair has started whitening
Doctor:May I know your age ?
Doctor:It usually happens after labour
Doctor:But, it will become normal in due time
Doctor:You need to take a healthy diet
Doctor:Have you checked your Hemoglobin?
User:its been always low
Doctor:That may be a contributory factor
User:shld i consult a trichlogist
Doctor:Yes, that should be ideal
User:ne1 in chembur
Doctor:Where is this location exactly?
Doctor:I shall ask our customer care team to guide you further
Doctor:Please confirm your contact number
User:one more query
Doctor:We shall call you soon
Doctor:Please proceed
User:my backside is very dark and also probe to boils
User:meant prone
Doctor:Try Clotrimazole ointment twice daily on the affected area
Doctor:Also moisturize it frequently
User:by backside I meant was my butts
Doctor:It is usually due to fungal infection
Doctor:Try Clotrimazole, it usually helps
User:fine. thnx!!
Doctor:Thank you too
Doctor:Take care
Doctor:Happy day
User:u too
Doctor:Bye for now
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor